Indefinite harmonic continuation

Josef Král; Jaroslav Lukeš

Časopis pro pěstování matematiky (1973)

  • Volume: 098, Issue: 1, page 87-94
  • ISSN: 0528-2195

How to cite

top

Král, Josef, and Lukeš, Jaroslav. "Indefinite harmonic continuation." Časopis pro pěstování matematiky 098.1 (1973): 87-94. <http://eudml.org/doc/21158>.

@article{Král1973,
author = {Král, Josef, Lukeš, Jaroslav},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {1},
pages = {87-94},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Indefinite harmonic continuation},
url = {http://eudml.org/doc/21158},
volume = {098},
year = {1973},
}

TY - JOUR
AU - Král, Josef
AU - Lukeš, Jaroslav
TI - Indefinite harmonic continuation
JO - Časopis pro pěstování matematiky
PY - 1973
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 098
IS - 1
SP - 87
EP - 94
LA - eng
UR - http://eudml.org/doc/21158
ER -

References

top
  1. M. Brelot, Axiomatique des fonctions harmoniques, University de Montreal 1969. (1969) MR0247124
  2. M. Brelot, Lectures on potential theory, Tata Institute of Fundamental Research, Bombay 1960. (1960) Zbl0098.06903MR0118980
  3. A. De La Pradelle, Approximation et caractere de quasi-analycite dans la theorie axiomatique des fonctions harmoniques, Annales de l'Institut Fourier Grenoble, XVII (1967), 383-399. (1967) MR0227456
  4. R. M. Hervé, Recherches axiomatiques sur la theorie des fonctions surharmoniques et du potential, Annales de l'Institut Fourier Grenoble XII (1962), 415-571. (1962) MR0139756
  5. J. Král J. Lukeš I. Netuka, Elliptic points in one-dimensional harmonic spaces, Comment. Math. Univ. Carolinae 12 (1971), 453-483. (1971) MR0291493
  6. C. Kuratowski, Topologie II, Warszawa 1952. (1952) 

NotesEmbed ?

top

You must be logged in to post comments.